# SDR SWAA075150

- Difficulty date: October 20, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 9,807 hours, 5,591 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W412015225
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT ROW 17 ABC.  SECURED LOOSE WIRE PER MM.
